On the bc pill, Got my period when I was supposed to, two days after I spotted, have had headaches, lower back pain and cramping since.

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.

Related Questions

Currently on CD 50 - hpt CD 47 (pm) lower back pain and some headaches no cramping or signs of period should I test again in the am or make a drs appt?

Sure. Home pregnancy tests are very accurate. They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. If you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. Then see your doctor for irregular periods . Read more...

I started my period 10 days ago and have had mild cramping the last 2 days and low back pain and a head ach. What could this be?

Possibly ovulation. These are not very specific symptoms so there really are a lot of possibilities. It is a little early for ovulation but not unusually so. If you continue to feel bad, especially if you have a fever, you will need to be checked out. Read more...

My period is early by 10 days. Lower back pain/ cramping. Just got off the pill. What's happening with my body? I wake at night to eat and peeing alot

Few months. It takes your body a couple of months to adjust to either going on the pill or coming off the pill. Give it some time - usually 3 months. If there are still significant abnormalities after that, go back to your FP or GYN. Read more...